Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Editorial staff
Guidelines for authors
License agreement
Editorial policy

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.]:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 2012, Issue 3(28), Pages 41–46 (Mi vsgtu1062)  

This article is cited in 1 scientific paper (total in 1 paper)

Differential Equations

A problem with M. Saigo operator in the boundary condition for a loaded heat conduction equation

A. V. Tarasenko

Samara State University of Architecture and Civil Engineering, Samara, Russia

Abstract: The existence of a unique solution of the non-classical boundary value problem for the heat equation, the loaded value of the desired function $u(x,y)$ on the boundary $x=0$ of the rectangular area $ \Omega = \{ (x,t): 0 < x < l, 0 < t < T \}$ was proved. One of the boundary conditions of the problem has a generalized operator of fractional integro-differentiation in the sense of Saigo. Using the properties of the Green function of the mixed boundary value problem and the specified boundary condition, the problem reduces to an integral equation of Volterra type with respect to the trace of the desired function $u(0, t)$. It is shown that the equation is Volterra integral equation of the second kind with weak singularity in the kernel, which is unambiguously and unconditionally solvable. The main result is given in the form of the theorem. The special case is considered, where the generalized operator of fractional integro-differentiation of M. Saigo in the boundary condition reduces to the operator of Kober–Erdeyi. In this case, the existence of an unique solution of the boundary value problem is justified.

Keywords: loaded heat equation, generalized operator of fractional integro-differentiation, Green function, Volterra integral equations

DOI: https://doi.org/10.14498/vsgtu1062

Full text: PDF file (148 kB) (published under the terms of the Creative Commons Attribution 4.0 International License)
References: PDF file   HTML file

Bibliographic databases:

UDC: 517.956.6
MSC: Primary 35M12; Secondary 35R11, 26A33, 47G20
Original article submitted 16/IV/2012
revision submitted – 20/VII/2012

Citation: A. V. Tarasenko, “A problem with M. Saigo operator in the boundary condition for a loaded heat conduction equation”, Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 3(28) (2012), 41–46

Citation in format AMSBIB
\Bibitem{Tar12}
\by A.~V.~Tarasenko
\paper A problem with M.~Saigo operator in the boundary condition for a~loaded heat conduction equation
\jour Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.]
\yr 2012
\vol 3(28)
\pages 41--46
\mathnet{http://mi.mathnet.ru/vsgtu1062}
\crossref{https://doi.org/10.14498/vsgtu1062}
\zmath{https://zbmath.org/?q=an:06517518}
\elib{https://elibrary.ru/item.asp?id=19092381}


Linking options:
  • http://mi.mathnet.ru/eng/vsgtu1062
  • http://mi.mathnet.ru/eng/vsgtu/v128/p41

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. V. Frolenkov, E. N. Kriger, “O razreshimosti zadachi Koshi dlya odnogo klassa mnogomernykh nagruzhennykh parabolicheskikh uravnenii”, Matematicheskii analiz, Itogi nauki i tekhn. Ser. Sovrem. mat. i ee pril. Temat. obz., 156, VINITI RAN, M., 2018, 41–57  mathnet  mathscinet
  • Вестник Самарского государственного технического университета. Серия: Физико-математические науки
    Number of views:
    This page:529
    Full text:130
    References:42
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021